# SDR ASOA200801331

- Difficulty date: October 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,299 hours, 7,460 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STABILIZER HAS A CRACK IN THE FORWARD DRAG ANGLE AS MARKED.  PERFORMED EDDY CURRENT INSPECTION ON DRAG ANGLE.  END OF CRACK MARKED.   CUT AWAY DAMAGE PER REO 670-55-31-018.  PERFORMED ET INSPECTION OF CUT LINE.  NO DEFECTS NOTED. REPAIRED PER REO 670-55-31-018.  PRIMED & PAINTED.
